# SDR CA140328005

- Difficulty date: March 28, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Cessna 401B
- Aircraft time: 17,037 hours
- Engine: Cont TSIO520EB
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 65080921
- Condition: Leaking
- Location: Rt Wing Fuel
- Component: Fuel Pump, Cessna, 65080921
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) DURNING AN INSPECTION, FUEL WAS SEEN UNDER THE RT WING LANDING LIGHT.  THE WING TIP TANK END COVER WAS REMOVED AND THE FUEL WAS SEEN COMING OUT OF THE TIP TANK AFT FUEL PUMP.  FUEL WAS DRIPING ON TOP OF THE LANDING GEAR RETRACTION MOTOR.  THE FUEL PUMP WAS REPLACED.
